# SDR AALA202308157713

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 24,636 hours, 11,180 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4501310000
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED COMMING INTO THE SCHEDULED DESTINATION OF PIT DUE TO A GREEN HYDRAULIC SYSTEM LOW LEVEL ECAM MESSAGE DURING DECSCENT, FLIGHT CREW REPORTED THAT THE RESERVOIR APPEARED TO HAVE FLUID. THE AIRCRAFT LANDED SAFELY AT PIT WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE # ENGINE HYDRAULIC PUMP PRESSURE SWITCH 1074GK LEAKING AND REPLACED IT PER AMM 29-11-17. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
